MAUDE Adverse Event Report: FX Shoulder Solutions Dallas FX V135; Reverse shoulder prosthes

FX Shoulder Solutions Dallas FX V135; Reverse shoulder prosthes
Catalog Number 103-0803
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision was performed on (b)(6)2026 approximately 71 days after the primary surgery which happened on (b)(6)2026.No fall or other trauma was reported.Based on the information available, only humeral cup standard pe/ta6v ø36/+3 was explanted due to instability and replaced with humeral cup stability pe/ta6v ø36/+6.Fx v135 stem ta6v ø36/14 cementless ti/ha was not replaced.
 
Additional Manufacturer Narrative
Revision occurred approximately 71 days after the primary surgery due to instability.No actual, implied or suspect link to fx product.

Brand Name
FX V135
Common Device Name
Reverse shoulder prosthes
Manufacturer (Section D)
FX Shoulder Solutions Dallas
15920 addison road
suite 200
addison TX 75001
Manufacturer (Section G)
FX Shoulder Solutions Dallas
15920 addison road
suite 200
addison TX 75001
Manufacturer Contact
seenath kabeer
15920 addison road
suite 200
addison, TX 75001
+1(800)280-0775
MDR Report Key50087410
Report Number3014128390-2026-00034
Device Sequence Number18721537
Product Code PHX
UDI-Device Identifier03701037300091
UDI-Public03701037300091
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number103-0803
Device Lot NumberW0353
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown